# SDR SIMA200828903

- Difficulty date: October 14, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 10,798 hours, 9,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT CREW REPORTED ON POST FLIGHT, FLIGHT  ATTENDANT FOUND ROW 1-7 FLOOR EMERGENCY LIGHT STRIP INOPERATIVE.  ***AWAITING FOLLOW UP***
